# SDR ASAA2019030428536

- Difficulty date: March 4, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149A721419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL PANEL 193AL FOUND CORR DAMAGE TO T-CHORD ON LT SIDE UNDER ACM EXHAUST. GROUNDED - YES. REMOVED AND REPLACED T-CHORD ON LT UNDER ACM EXHAUST IAW SRM 51 40 02 0G 0 PG 6 STEP D W 2" O .105" R 0" L 6" D .105".
